# SDR UALA2012043002532

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,787 hours, 9,551 cycles
- Engine: Pwa PW4077
- Engine time: 500 hours, 26,911 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Multiple Fail
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G, S, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HIGH PRESSURE FUEL SHUTOFF VALVE (HPSOV) OR RIGHT SPAR FUEL VALVE POSITION DISAGREES WITH COMMANDED POSITION. ADVISORY MESSAGE 01- ACTIVE ENGINE SHUTDOWN MODE DEPENDANT; FUEL METERING UNIT (FMU) (R ENG) FUEL SHUTOFF VALVE (SOV) IS NOT IN COMMANDED POSITION. DB- ELECTRONIC ENGINE CONTROL (RT ENG, CH B) MESSAGE 02- ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; FUEL METERING UNIT (FMU) (R ENG) FUEL SHUTOFF VALVE (SOV) IS NOT IN COMMANDED POSITION.  MESSAGE-7360212 ACTIVE SD MODE.  CYCLED CIRCUIT BREAKER RT ENGINE FUEL S PAR VALVE, RESET RT ENGINE FIRE SWITCH, CYCLED RT ENGINE FUEL CONTROL SWITCH, FMU SOV OPERATION NORMAL, MAT SHOWS NO ACTIVE MESSAGES
